I have onlu just joined the forum today but i read your post and how you are taking duramine.
I have taken these many years ago.
Just be careful.
I'm guessing you have no problem with blood pressure, as long term usage can strain the heart.
But your doesage looks ok.
I know there are different strangth of dosages you you take with the tablets.
They used to give me masive headaches and they can keep you awake! All night some times.
So, just see how you go with them Serina.
I used to find my mind just wouldn't shut off and i would lay there awake for hours, next minute it was time to get up!
I hope your doctor went over all of the side effects with you?
They can help and might be just what you need to get you over this weight hurdle you are experiencing.
I have see sawed with my weight since Christmas.
Up and down between a kilo.
One week up, the next week down.
I have only just recenty managed to get off that weight cycle, it had been very hard.
I wish you all the very Best and hope you have some more success with you weight loss.